Asymptotic Behavior of Homogeneous Linear Recurrent Processes and Their Perturbations
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
396 0
Căutarea după subiecte
similare conform CZU
519.21+519.63+517.9 (1)
Probabilitate. Statistică matematică (81)
Matematică computațională. Analiză numerică. Programarea calculatoarelor (125)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (245)
SM ISO690:2012
LAZARI, Alexandru. Asymptotic Behavior of Homogeneous Linear Recurrent Processes and Their Perturbations. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2022, nr. 2(99), pp. 103-112. ISSN 1024-7696. DOI: https://doi.org/10.56415/basm.y2022.i2.p103
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(99) / 2022 / ISSN 1024-7696 /ISSNe 2587-4322

Asymptotic Behavior of Homogeneous Linear Recurrent Processes and Their Perturbations

DOI:https://doi.org/10.56415/basm.y2022.i2.p103
CZU: 519.21+519.63+517.9
MSC 2010: 39A05, 39A06, 39A22, 39A30, 39A60.

Pag. 103-112

Lazari Alexandru
 
Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
 
Disponibil în IBN: 3 februarie 2023


Rezumat

In this paper the impact of small perturbations on asymptotic evolution of homogeneous linear recurrent processes is investigated. Analytical methods for describing homogeneous linear recurrent systems, from convergence, periodicity and boundedness perspective, are presented. These methods are based on Jury Stability Criterion and the classification of the roots of minimal characteristic polynomial in relation to unit disc.

Cuvinte-cheie
Homogeneous Linear Recurrence, characteristic polynomial, Perturbation, Asymptotic Behavior